# SDR SWAA2022020163753

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL WEB IS CRACKED AT O/B FASTENER FOR PROGRAM FITTING. / REMOVED AND REPLACED RT WING UPPER T/E PANEL WEB THAT WAS CRACKED AT O/B FASTENER FOR PROGRAM FITTING IAW SRM 51-40-02 AND AMM 20-50-11-910-801 FASTENER CALL OUT IAW BOEING DRAWING 115A2512 89813U 09-22-17
